| Model Number |
8015 |
| Medical Device Problem Codes |
Break (1069); Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a failure was observed during a planned preventative maintenance, recall remediation, or repair order service event.[[service type]];[internal power supply issue].There was no reported patient involvement.
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii), the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.